# SDR SWAA075672

- Difficulty date: November 12, 2007
- Submitted: November 14, 2007
- Operation: Air carrier
- Aircraft: N252WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34973
- Aircraft time: 4,776 hours, 2,779 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 417A5700
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEPLS ASSY LOOSE AT ROW 5 ABC.  SECURED ASSY PER MM.
